# SDR QXEA200700344

- Difficulty date: February 23, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 19,331 hours, 28,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 543
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND LEFT INBOARD SEAT TRACK IS GOUGED AT STATION X543.  REPAIRED IAW RD8-53-4936 AND SRM 51-20-36.
